# SDR 29GA95132061512A

- Difficulty date: June 15, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 31,971 hours, 37,391 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Part number: 90422912
- Part serial: 319347
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT: 3983 TPA/PNS NOSE GEAR ANNUNCIATOR FLICKERS WITH THE LANDING GEAR IN THE DOWN POSITION.  REPLACED THE LANDING GEAR ANNUNCIATOR ASSEMBLY OPERATIONAL CHECK GOOD.
